Faculty Publications

Title

Poisson transforms and mixed automorphic forms on semisimple lie groups

Document Type

Article

Journal/Book/Conference Title

Bulletin of the Australian Mathematical Society

Volume

61

Issue

3

First Page

353

Last Page

370

Abstract

We discuss Poisson transforms which carry sections of certain vector bundles to mixed automorphic forms, and identify vector bundles whose sections are liftings of holomorphic forms on families of Abelian varieties via Poisson transforms.

Original Publication Date

1-1-2000

DOI of published version

10.1017/s0004972700022401

Share

COinS